# SDR QXEA2012061100440

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 12,478 hours, 13,548 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 312244801
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL PRESSURE INTERMITTENTLY HIGH 72-106 PSI.  RETURNED TO FIELD. LANDING UNEVENTFUL. INTEROGATED CDS. FOUND FAULT CODE 944 ON NR 2 ENGINE CHANNEL A AND B. IAW FIM TASK 79-20-00-810-886 PARA 4A. CLEARED FAULT CODE AND GROUND RAN ACFT IAW AMM TASK 71-00-00-768-805. FAULT CODE DID NOT RETURN. IAW MX REQUEST R & R NR 2 ENG OIL PRESSURE TRANSDUCER IAW AMM TASK 79-31-01-000-801/400-801.  RAN ACFT AND PERFORMED AMM TASK 71-00-00-780-801. OPS CHECK GOOD.  RETURNED TO SERVICE.
